Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Quick Search
My eDoc
Session History
Support Wiki
Direct access to
document ID:

          Display Documents

Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-5  
Evaluation of global observations‐based evapotranspiration
datasets and IPCC AR4 simulations
Authors: Mueller, B.; Seneviratne, S. I.; Jimenez, C.; Corti, T.; Hirschi, M.; Balsamo, G.; Ciais, P.; Dirmeyer, P.; Fisher, J. B.; Guo, Z.; Jung, M.; Maignan, F.; McCabe, M. F.; Reichle, R.; Reichstein, M.; Rodell, M.; Sheffield, J.; Teuling, A. J.; Wang, K.; Wood, E. F.; Zhang, Y.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Geophysical Research Letters
Volume: 38
Sequence Number of Article: L06402
Document Type: Article
ID: 586991.0
Preface 'Climate change: from the geological past to the uncertain future - a symposium honouring Andr, Berger
Authors: Crucifix, M.; Claussen, M.; Ganssen, G.; Guiot, J.; Guo, Z.; Kiefer, T.; Loutre, M. F.; Rousseau, D. D.; Wolff, E.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Climate of the Past
Volume: 5
Start Page: 707
End Page: 711
Document Type: Article
ID: 442249.0
Energy-dependent charge states and their connection with ion abundances in impulsive solar energetic particle events
Authors: DiFabio, R.; Guo, Z.; Möbius, E.; Klecker, B.; Kucharek, H.; Mason, G. M.; Popecki, M.
Date of Publication (YYYY-MM-DD): 2008-11-01
Title of Journal: The Astrophysical Journal
Volume: 687
Issue / Number: 1
Start Page: 623
End Page: 634
Document Type: Article
ID: 395390.0
Full text / Content available
Electronic properties of semiconducting CeRu4Sn6
Authors: Strydom, A. M.; Guo, Z.; Paschen, S.; Viennois, R.; Steglich, F.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Physica B
Volume: 359-361
Start Page: 293
End Page: 295
Document Type: Article
ID: 241979.0
The blow up locus of semilinear elliptic equations with supercritical exponents
Authors: Guo, Z.; Li, J.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 15
Issue / Number: 2
Start Page: 133
End Page: 153
Document Type: Article
ID: 28050.0
Entries: 1-5  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.